# SDR DALA1245200981

- Difficulty date: August 9, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 56,480 hours, 41,693 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE UPPER EMERGENCY ESCAPE EXIT SIGNS AT 25A AND 25E WERE INOPERATIVE.  MAINTENANCE FOUND A WIRE LOOSE AT THE GROUNDING STUD.  THE WIRE WAS SECURED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
